On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 120 - pages 251-262

Titles120

Harmonic maps on spaces with conical singularities
Y.-J. Chiang - A. Ratto
Bulletin de la Société mathématique de France 120, number 2 (1992), 251-262
Download this article : PS file / PDF file

Résumé :
Nous considérons un espace métrique X=Xm+1 avec des singularités coniques $\Sigma $ : le sous ensemble $X-\Sigma $ est une variété riemannienne (m+1)-dimensionnelle ouverte et dense dans X. Soit N une variété riemannienne compacte : nous disons qu'une application $f:N\rightarrow X$ est harmonique si f est continue et si sa restriction à $X-\Sigma $ est harmonique dans les sens usuels. Nous appliquons la méthode du flot de la chaleur pour démontrer un résultat d'existence pour variétés N à courbure non positive. En dimension 2, nos résultats sont valables pour les singularités conformément coniques et nous conduisent à un théorème d'existence pour les courbes algébriques dans les espaces projectifs complexes.

Abstract:
Let X=Xm+1 be a compact metric space with conical singularities $\Sigma $ : then $X-\Sigma $ is an open, (m+1)-dimensional Riemannian manifold dense in X. Let N be a compact Riemannian manifold ; we say that a map $f:X\rightarrow N$ is harmonic if f is continuous and its restriction to $X-\Sigma $ is harmonic in the usual sense. We apply heat flow techniques to prove an existence result for nonpositively curved N. In dimension 2, our results hold for conformally conical singularities and lead us to an existence theorem for complex projective algebraic curves.

Key words: harmonic maps, heat flow, singular spaces

Class. math. : 58 E 20, 58 G 11, 57 G 05, 35 K 05


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique